Extreme symmetric norms on R 2

Ryszard Grząślewicz

Colloquium Mathematicae (1988)

  • Volume: 56, Issue: 1, page 147-151
  • ISSN: 0010-1354

How to cite

top

Ryszard Grząślewicz. "Extreme symmetric norms on $R^2$." Colloquium Mathematicae 56.1 (1988): 147-151. <http://eudml.org/doc/264240>.

@article{RyszardGrząślewicz1988,
author = {Ryszard Grząślewicz},
journal = {Colloquium Mathematicae},
keywords = {extreme symmetric norms},
language = {eng},
number = {1},
pages = {147-151},
title = {Extreme symmetric norms on $R^2$},
url = {http://eudml.org/doc/264240},
volume = {56},
year = {1988},
}

TY - JOUR
AU - Ryszard Grząślewicz
TI - Extreme symmetric norms on $R^2$
JO - Colloquium Mathematicae
PY - 1988
VL - 56
IS - 1
SP - 147
EP - 151
LA - eng
KW - extreme symmetric norms
UR - http://eudml.org/doc/264240
ER -

NotesEmbed ?

top

You must be logged in to post comments.